# SDR CALA2011051000359

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 33,934 hours, 10,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148A22819
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB SHOWS SIGN OF OIL CANNING AT S7L TO BL 0 OUTER PERIMETER.  SEE PAGE 30 OF EA5310-04639 FOR LOCATION OF DAMAGE.  REPAIRED PER ECRA5310-05379.  SEE FORM 44.0008 ATTACHED 3 PAGES FOR PARTIAL WORK.  ISSUE A DIP TO ACCOMPLISH A PERMANENT REPAIR PRIOR TO 46760 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENG AFTE 39760 BUT BEFORE 40760 TOTAL FLIGHT CYCLES FOR A PERMANENT REPAIR.  FOUND OIL CAN DAMAGE ON APB.  PER ECRA 5310-05379 COMPLETED INTERIM REPAIR.  C/W PERMANENT REPAIR PRIOR TO 46,760 TOTAL FLT CYCS.  PLANNING TO CONTACT ESC AFTER 39,760 TOTAL FLT CYCS NOT TO EXCEED 40,760 TOTAL FLT CYCS FOR PERMANENT REPAIR. 1) INIT: AFTER 39760 BUT BEFORE 40760 TOTAL A/C F/C (PLG/ENG) & 2) T/A: W/I 46760 TOTAL A/C F/C-ODEE
